# SDR DALA1243160980

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 56,891 hours, 41,941 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT LEVEL 330, FLIGHT CREW NOTED AN ACRID ODOR IN COCKPIT THAT THEN TRAVELED BACK TOWARDS THE MID CABIN.  ODOR DISSIPATED AND NEVER RETURNED.  FLIGHT UNEVENTFULLY LANDED AT DESTINATION.  ON INSPECTION, MAINTENANCE FOUND THE ACM HAD SEIZED.  MAINTENANCE REPLACED THE ACM AND CLAMP, PERFORMED A SUCCESSFUL LEAK CHECK AND RETURNED THE AIRCRAFT TO SERVICE.
